# SDR CALA2015091194288

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LT & RT MLG DOOR, FWD ATTACH HINGE FITTING, LT & RT DOOR ACTUATOR FITTINGS, LT & RT KEEL BEAM BUTTERFLY DOUBLERS,& HORIZONTAL KEEL BEAM STRAP AT RIB W10 WAS PERFORMED.  MULTIPLE HOLES WERE FOUND OUT OF ROUND & BEYOND REF REQUIREMENTS. REPAIR ACCOMPLISHED IAW REO-18795 REV IR & ECRA 5330-05105.  THE REPAIRED FASTENER HOLES ON THE KEEL BEAM, MLG DOOR ACT HINGE FITTING & SUPPORT STRUCTURE HAS BEEN APPROVED AS INTERIM FOR 6 MONTHS IAW RDAS 80026891-003-2015.  NEW RADS MUST BE RECEIVED PRIOR TO SEPT 19 2015, IF NOT RECEIVED BY THAT TIME THE ACFT WILL BE NO LONGER AIRWORTHY.
